# SDR HALA2014061800087

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 20,072 hours, 48,097 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Unsecure
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 5000' "ACCESS COMPT DOOR ALERT DISPLAYED,  RETURNED TO DEPARTURE.  FOUND FWD NOSE ACCESSORY OVAL COMPARTMENT DOOR, 2, LATCHES OPEN.  RESECURED FWD NOSE ACCESSORY OVAL COMPARTMENT DOOR, CONDITION AND SECURITY CK OK, PRESSURE CK OK.
